Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 263, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 10, 2025, 12:14 AM EDT for Johnson County, Washington County, Wilkinson County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2025, 12:14 AM EDT (04:14 UTC)
- Expired
- Jun 10, 2025, 12:38 AM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 18 days |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 685 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.5
The text
As transmitted.
635
WUUS52 KFFC 100414
SVRFFC
GAC167-303-319-100500-
/O.NEW.KFFC.SV.W.0263.250610T0414Z-250610T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1214 AM EDT Tue Jun 10 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Wilkinson County in central Georgia...
Southwestern Washington County in east central Georgia...
West central Johnson County in east central Georgia...
* Until 100 AM EDT.
* At 1213 AM EDT, a severe thunderstorm was located near Irwinton,
moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Irwinton, Toomsboro, Oconee, and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3261 8321 3278 8326 3289 8299 3286 8289
3273 8290
TIME...MOT...LOC 0413Z 247DEG 28KT 3277 8313
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
038
WWUS52 KFFC 100428
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1228 AM EDT Tue Jun 10 2025
GAC167-303-319-100500-
/O.CON.KFFC.SV.W.0263.000000T0000Z-250610T0500Z/
Wilkinson GA-Washington GA-Johnson GA-
1228 AM EDT Tue Jun 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR SOUTHEASTERN WILKINSON...SOUTHWESTERN WASHINGTON AND WEST CENTRAL
JOHNSON COUNTIES...
At 1227 AM EDT, a severe thunderstorm was located near Oconee, or 9
miles east of Irwinton, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Toomsboro, Oconee, and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3264 8312 3280 8315 3287 8299 3284 8289
3273 8290
TIME...MOT...LOC 0427Z 247DEG 28KT 3281 8300
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$770
WWUS52 KFFC 100438
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1238 AM EDT Tue Jun 10 2025
GAC167-303-319-100448-
/O.CAN.KFFC.SV.W.0263.000000T0000Z-250610T0500Z/
Wilkinson GA-Washington GA-Johnson GA-
1238 AM EDT Tue Jun 10 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILKINSON...
SOUTHWESTERN WASHINGTON AND WEST CENTRAL JOHNSON COUNTIES IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
&&
LAT...LON 3264 8312 3280 8315 3287 8299 3284 8289
3273 8290
TIME...MOT...LOC 0435Z 247DEG 28KT 3284 8290
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 9:48 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 9, 9:48 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
948 PM EDT Mon Jun 9 2025
...Evening Update...
.UPDATE...
Issued at 942 PM EDT Mon Jun 9 2025
Showers and thunderstorms are ongoing late this evening largely in
a band bisecting the center of the forecast area. These storms
erupted along the outflow that set up from earlier convection and
are now gradually progressing eastward. A few storms have been
strong with gusty winds, frequent lightning, and heavy rainfall.
The threat for a few strong storms will continue over the next
hour or two, though the general anticipated trend is for intensity
to wane further through midnight. Beyond midnight, a few
additional showers and perhaps an isolated thunderstorm will
remain possible as the area remains in a moist environment ahead
of the cold front that will begin to enter northwest Georgia early
Tuesday morning.
RW
&&
.SHORT TERM...
(This evening through Tuesday)
Issued at 318 PM EDT Mon Jun 9 2025
Key Messages:
- Best timing for additional storms will be 6pm to 11pm. Environment
remains favorable for a few of these to be severe. Slight
Risk (level 2 out of 5) remains in effect for entire CWA. See
discussion below for conditional nature of threat.
- Clearing in north Georgia tomorrow, rain chances continue in
central Georgia.
This Afternoon into Early Evening:
Convective models are (understandably) struggling a bit this
afternoon given the plethora of convection, outflow boundaries,
differential heating boundaries, etc. that are in place across the
southeast. The weak convective line that pushed through north and
central Georgia has left a stable layer of air in place across the
state as noted by the lack of much of a cu field in its wake. Some
cloud cover from it continues to linger in especially north Georgia,
limiting day time heating. This system had a larger cold pool behind
it from storms overnight in central AL that has substantially
weakened as cloud cover further to the south has mixed out from it
and the surface airmass has begun to heat. Further complicating
things is the presence of convection to the south of the CWA that
has fired along a leftover moisture/CAPE gradient from storms
yesterday, and convection that has fired along the approaching
frontal boundary to the NW across TN. This all is creating a rather
complicated picture for convective chances this afternoon that is
going to be very conditional on 1) effectiveness of surface heating
for the remainder of the afternoon, 2) how much moisture is cut off
by convection to the south, and 3) how well the storms across TN are
able to remain organized despite pushing into an airmass that is
less than favorable for convective maintenance, especially from an
instability standpoint.
Highest confidence this evening in seeing storms, and especially a
severe storm, can likely be painted across central Georgia. This is
where the best instability has popped, with MLCAPE in excess of 1500
J/kg. Additionally, ongoing storms to the south may be able to
organize some cold pools that push outflow into the area that may
act as additional lift for evening to early overnight storm
development. Shear is one of the limiting factors in this area, as
it remains relatively weak with primary trough well to the north.
Primary concerns remain damaging wind gusts and an isolated storm
capable of producing 1" hail.
In northern Georgia, including the metro, recovery has been slow.
However, there are signs that the surface is becoming conducive to
convective development, with cu field noted back into northern AL.
Some convection elevated convection has begun to pop in parts of far
north Georgia where the cold pool has run up against some of the
mountains, though this will likely remain subsevere. Models are not
excited at the prospect of seeing the ongoing convection across TN
hold together into GA, instead keeping it to the north where better
instability and surface heating has occurred. So, we are likely
dependent on seeing the surface destabilize within Georgia or
eastern AL to get storms into the area this evening. This is
definitely a lower probability occurrence, given what current
observations look like, but if it does get going, we could certainly
see a few severe storms given shear profiles are a bit better
overall across northern GA in ATL. Primary concerns again here will
be some isolated damaging wind gusts. Hail threat may be lower,
given the more limited instability.
Overnight Into Tomorrow:
Showers and convection may continue into the overnight, especially
in central Georgia where models do hint at the possibility of some
continued redevelopment, though this would likely remain below
severe thresholds. Clearing should begin across north Georgia
tomorrow as the frontal system approaches by the morning hours.
Given the moist airmass in place, expecting we could see some patchy
fog and possibly even some areas of dense fog that develop tonight
across the CWA. Tomorrow will see continued thunderstorm and rain
chances across central Georgia where the frontal boundary is
expected to stall later in the day, creating a moisture gradient
across the state. Severe chances are very low, with almost no
shear in place and instability likely limited by the convective
overturning of the previous day warming the upper levels via
latent heat release. Won't rule out seeing one or two storms get
a little aggressive, however. Drier conditions should settle in
across north Georgia, with the metro rain chances dependent on
just how far south and how quickly the frontal boundary sinks.
Highs tomorrow will be in the 80s across the state, but lows
tomorrow night will see big differences, with near 70s across
central Georgia, but sinking to the low 60s to even upper 50s
across north Georgia. Lovely for June in the south, for sure.
Lusk
&&
.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 318 PM EDT Mon Jun 9 2025
Key Messages:
- Higher than normal moisture is expected across the Atlanta metro
into central Georgia on Wednesday, spreading into north Georgia
by late Thursday.
- Enhanced moisture will continue to pool across Georgia through
the end of the week, under the influence of southerly flow
induced by a stalled frontal boundary and a subsequent series
of lows from over the Midwest.
- Rain chances will increase through the end of the week and
weekend.
Moisture levels over central Georgia will be near seasonal normals
on Wednesday; there is lower confidence of moisture levels over the
Atlanta metro. Model guidance suggests that a front will stall over
Georgia, though there is some uncertainty exactly where - either
over central or south Georgia. The further north solution of the GFS
puts the near-normal moisture over the Atlanta metro, while the
further south ECMWF has below-normal moisture over the Atlanta
metro. As such, there is below normal confidence in shower activity
for Wednesday.
Increasing moisture is expected through the end of the week,
however. Southerly flow will pull Gulf moisture over the
southeastern US, and moisture convergence will keep above-normal
moisture over Georgia through the weekend. Model guidance suggests
precipitable water values will increase each day. From the 12Z
sounding climatology, the 90th percentile of precipitable water for
the next week is around 1.65-1.70 inches; both the GFS and ECMWF
have values at or exceeding that starting Thursday afternoon over
most of Georgia, and pushing across north Georgia by Thursday night.
A series of disturbances are forecast to develop over the Midwest on
Thursday through Saturday, shifting over the eastern US and further
reinforcing the southerly flow bringing in Gulf moisture, as well as
also supplementing moisture and instability levels on their own.
Shower and thunderstorm activity is expected to increase through the
end of the week and remain high through the weekend, with PoPs
around 70-85% across northern and central Georgia by Saturday.
Daytime high temperatures will be in the upper 70s to low 90s
through the second half of the week into early next week, while
overnight lows will be in the low 60s to near 70, increasing by
Friday to the mid 60s to low 70s.
CRS
&&
.AVIATION...
(00Z TAFS)
Issued at 738 PM EDT Mon Jun 9 2025
Sct SHRA/TSRA are ongoing and most likely to affect TAF sites
through 03-04Z. Otherwise, cigs are mostly VFR but are expected to
deteriorate toward IFR by 07-09Z with patchy LIFR cigs possible
through 14Z. Gradual improvement is expected thereafter. Patchy
fog is also possible through early Tuesday morning. Iso to sct
SHRA/TSRA are most likely at MCN/CSG Tuesday afternoon, though
possible at northern sites. Winds will remain SW to W at speeds 5
kts or less overnight and 6-9 kts on Tuesday.
//ATL Confidence...00Z Update...
Low to medium confidence on SHRA/TSRA timing.
Medium confidence on cigs.
High confidence on winds.
RW
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 66 85 67 84 / 0 50 50 20
Atlanta 68 84 68 85 / 10 50 50 20
Blairsville 59 82 61 80 / 0 50 60 10
Cartersville 65 86 66 85 / 0 60 50 10
Columbus 69 85 69 87 / 50 60 70 50
Gainesville 66 85 67 84 / 0 50 50 10
Macon 67 85 69 86 / 30 50 70 60
Rome 65 85 66 86 / 0 60 50 10
Peachtree City 67 84 66 85 / 10 50 50 30
Vidalia 72 90 71 87 / 40 50 60 60
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...Lusk
LONG TERM....CRS
AVIATION...RWHazardous weather outlook, Jun 9, 3:19 PM EDT, 8 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 319 PM EDT Mon Jun 9 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 319 PM EDT Mon Jun 9 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected in Georgia this evening into the early overnight hours. Some storms could be severe, with the primary hazard being damaging wind gusts in the 40 to 60 mph range. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated to scattered thunderstorms will linger in parts of north and central Georgia between Tuesday and next weekend. A couple of stronger storms are possible, but confidence in the timing of any severe weather is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 9, 8:58 PM EDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
858 PM EDT Mon Jun 9 2025
GAZ060-072-073-100130-
Putnam GA-Baldwin GA-Jones GA-
858 PM EDT Mon Jun 9 2025
...A strong thunderstorm will impact portions of northwestern
Baldwin, southwestern Putnam and northeastern Jones Counties through
930 PM EDT...
At 857 PM EDT, a strong thunderstorm was near Bradley, or near Gray,
moving northeast at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gray, Meriwether, Ethridge, Plant Harlee Branch, Bradley, Wayside,
Resseaus Crossroads, Round Oak, Stanfordville, and Blountsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3297 8349 3308 8365 3317 8357 3317 8355
3320 8354 3330 8345 3328 8333 3320 8327
TIME...MOT...LOC 0057Z 220DEG 33KT 3309 8352
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 9, 9:10 PM EDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
910 PM EDT Mon Jun 9 2025
GAZ069>071-081-100145-
Lamar GA-Monroe GA-Upson GA-Crawford GA-
910 PM EDT Mon Jun 9 2025
...A strong thunderstorm will impact portions of southwestern Monroe,
northeastern Upson, northwestern Crawford and southeastern Lamar
Counties through 945 PM EDT...
At 909 PM EDT, a strong thunderstorm was over Culloden, or 10 miles
south of Barnesville, moving northeast at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Forsyth, Yatesville, Culloden, Redbone, Logtown, Collier,
Russellville, and Brent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3276 8408 3287 8423 3307 8409 3306 8395
3296 8388
TIME...MOT...LOC 0109Z 222DEG 16KT 3290 8409
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 9, 11:05 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1105 PM EDT Mon Jun 9 2025
GAZ074-084-100330-
Wilkinson GA-Washington GA-
1105 PM EDT Mon Jun 9 2025
...A strong thunderstorm will impact portions of northeastern
Wilkinson and southwestern Washington Counties through 1130 PM EDT...
At 1105 PM EDT, a strong thunderstorm was over Toomsboro, or 7 miles
east of Irwinton, moving east at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sandersville, Tennille, Toomsboro, and Oconee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3280 8280 3281 8280 3278 8288 3275 8312
3287 8317 3300 8283 3293 8276 3280 8275
TIME...MOT...LOC 0305Z 250DEG 29KT 3284 8304
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 9, 11:23 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1123 PM EDT Mon Jun 9 2025
GAZ071-081>083-094-095-100400-
Peach GA-Monroe GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
1123 PM EDT Mon Jun 9 2025
...Strong thunderstorms will impact portions of Bibb, west central
Twiggs, southeastern Monroe, northeastern Peach, north central
Houston and northeastern Crawford Counties through MIDNIGHT EDT...
At 1122 PM EDT, a line of strong thunderstorms was along a line
extending from near Sandy Point to near Byron, and moving northeast
at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Warner Robins, Centerville, Byron, Payne, Payne City, Lake
Tobesofkee, Bolingbroke, Jack Brown Estates, Rutland, Lakewood,
Huber, Wesleyan, Powerville, Lizella, Skipperton, Elberta, Sandy
Point, Middle Georgia Regional Airport, and Miami Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3297 8379 3272 8349 3251 8379 3278 8401
TIME...MOT...LOC 0322Z 215DEG 25KT 3279 8391 3263 8372
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 9, 11:49 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1149 PM EDT Mon Jun 9 2025
GAZ072-082>084-100415-
Wilkinson GA-Bibb GA-Jones GA-Twiggs GA-
1149 PM EDT Mon Jun 9 2025
...A strong thunderstorm will impact portions of northwestern
Wilkinson, east central Bibb, northwestern Twiggs and southeastern
Jones Counties through 1215 AM EDT...
At 1148 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Franklinton, or 7 miles east of Macon,
moving east at 35 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
Macon, Gordon, Ivey, Cross Keys, Dry Branch, Mountain Springs,
Griswoldville, and Franklinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3275 8358 3285 8365 3297 8339 3296 8337
3293 8336 3294 8332 3292 8328 3284 8327
TIME...MOT...LOC 0348Z 248DEG 31KT 3282 8352
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 10, 12:01 AM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1201 AM EDT Tue Jun 10 2025
GAZ083-084-100445-
Wilkinson GA-Twiggs GA-
1201 AM EDT Tue Jun 10 2025
...Strong thunderstorms will impact portions of central Wilkinson and
central Twiggs Counties through 1245 AM EDT...
At 1200 AM EDT, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from Myricks Mill
to Jeffersonville, and moving east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
lightning and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, the leading
edge of this line of storms has also exhibited areas of
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Jeffersonville, Irwinton, McIntyre, Fitzpatrick, Myricks Mill, and
Ripley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3287 8317 3278 8309 3266 8313 3263 8341
3280 8345
TIME...MOT...LOC 0400Z 261DEG 20KT 3281 8337 3268 8333
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:08 PM EDT | Special Weather Statement | FFC | Spalding | 37 min |
| Jun 9, 8:28 PM EDT | Special Weather Statement | FFC | Spalding | 47 min |
| Jun 9, 8:58 PM EDT | Special Weather Statement | FFC | Jones | 32 min |
| Jun 9, 9:10 PM EDT | Special Weather Statement | FFC | Monroe | 35 min |
| Jun 9, 11:05 PM EDT | Special Weather Statement | FFC | Washington | 25 min |
| Jun 9, 11:23 PM EDT | Special Weather Statement | FFC | Bibb, Peach | 37 min |
| Jun 9, 11:33 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 27 min |
| Jun 9, 11:49 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jun 10, 12:01 AM EDT | Special Weather Statement | FFC | Wilkinson | 44 min |
| Jun 10, 12:54 AM EDT | Special Weather Statement | FFC | Jefferson | 36 min |
| Jun 10, 7:13 AM EDT | Special Weather Statement | FFC | Toombs | 47 min |
| Jun 10, 1:48 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jun 10, 2:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jun 10, 2:12 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Jun 10, 2:49 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Jun 10, 2:56 PM EDT | Special Weather Statement | FFC | Cobb | 34 min |
| Jun 10, 3:17 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Jun 10, 3:27 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Jun 10, 3:28 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jun 10, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 41 min |
| Jun 10, 3:38 PM EDT | Special Weather Statement | FFC | Gwinnett | 37 min |
| Jun 10, 3:43 PM EDT | Special Weather Statement | FFC | Rockdale | 32 min |
| Jun 10, 4:14 PM EDT | Special Weather Statement | FFC | Barrow, Jackson, Rockdale, Walton | 46 min |
| Jun 10, 4:15 PM EDT | Special Weather Statement | FFC | Henry | 30 min |
| Jun 10, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 31 min |
| Jun 10, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee | 28 min |
| Jun 10, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 41 min |
| Jun 10, 4:54 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Morgan, Newton, Oconee, Walton | 51 min |
| Jun 10, 5:21 PM EDT | River Flood Warning | FFC | Gwinnett | 106 min |
| Jun 10, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 37 min |
| Jun 10, 5:34 PM EDT | Special Weather Statement | FFC | Madison, Oglethorpe | 41 min |
| Jun 10, 6:13 PM EDT | Special Weather Statement | FFC | Wilkes | 47 min |
| Jun 10, 6:24 PM EDT | Special Weather Statement | FFC | Douglas | 36 min |
| Jun 10, 6:52 PM EDT | Special Weather Statement | FFC | Douglas | 53 min |
| Jun 10, 7:35 PM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Jun 10, 7:45 PM EDT | Special Weather Statement | FFC | Stewart | 30 min |
| Jun 10, 7:46 PM EDT | Special Weather Statement | FFC | Glascock | 29 min |
| Jun 10, 7:48 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.